ESTONIAN ACADEMY
PUBLISHERS
eesti teaduste
akadeemia kirjastus
PUBLISHED
SINCE 1952
 
Proceeding cover
proceedings
of the estonian academy of sciences
ISSN 1736-7530 (Electronic)
ISSN 1736-6046 (Print)
Impact Factor (2020): 1.045

Morita theorems for partially ordered monoids; pp. 221–237

Full article in PDF format | doi: 10.3176/proc.2011.4.03

Author
Valdis Laan

Abstract

Two partially ordered monoids S and T are called Morita equivalent if the categories of right S-posets and right T-posets are Pos-equivalent as categories enriched over the category Pos of posets. We give a description of Pos-prodense biposets and prove Morita theorems I, II, and III for partially ordered monoids.


References

  1. Anderson, F. and Fuller, K. Rings and Categories of Modules. Springer-Verlag, Berlin, New York, 1974.

  2. Banaschewski, B. Functors into categories of M-sets. Abh. Math. Sem. Univ. Hamburg, 1972, 38, 49–64.
http://dx.doi.org/10.1007/BF02996922

  3. Bulman-Fleming, S. and Mahmoudi, M. The category of S-posets. Semigroup Forum, 2005, 71, 443–461.
http://dx.doi.org/10.1007/s00233-005-0540-y

  4. Kilp, M., Knauer, U., and Mikhalev, A. Monoids, Acts and Categories. Walter de Gruyter, Berlin, New York, 2000.
http://dx.doi.org/10.1515/9783110812909

  5. Knauer, U. Projectivity of acts and Morita equivalence of monoids. Semigroup Forum, 1972, 3, 359–370.
http://dx.doi.org/10.1007/BF02572973

  6. Laan, V. Generators in the category of S-posets. Cent. Eur. J. Math., 2008, 6, 357–363.
http://dx.doi.org/10.2478/s11533-008-0028-6

  7. Lam, T. Y. Lectures on Modules and Rings. Springer-Verlag, New York, 1999.
http://dx.doi.org/10.1007/978-1-4612-0525-8

  8. Lawson, M. V. Enlargements of regular semigroups. Proc. Edinburgh Math. Soc., 1996, 39, 425–460.
http://dx.doi.org/10.1017/S001309150002321X

  9. Lawson, M. V. Morita equivalence of semigroups with local units. J. Pure Appl. Algebra, 2011, 215, 455–470.
http://dx.doi.org/10.1016/j.jpaa.2010.04.030

10. Lindner, H. Morita equivalences of enriched categories. Cah. Topol. Géom. Différ., 1974, 15, 377–397.

11. Shi, X. Strongly flat and po-flat S-posets. Comm. Algebra, 2005, 33, 4515–4531.
http://dx.doi.org/10.1080/00927870500274853

12. Shi, X., Liu, Z., Wang, F., and Bulman-Fleming, S. Indecomposable, projective and flat S-posets. Comm. Algebra, 2005, 33, 235–251.
http://dx.doi.org/10.1081/AGB-200040992


Back to Issue